MathSciNet Relay Station
MathSciNet bibliographic data
MR2816161 34A60 (34A12 34A36)
Biles, Daniel C.; López Pouso, Rodrigo Extremal solutions to first-order differential inclusions under weak assumptions. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 18 (2011), no. 3, 341–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement